Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Herbert Busemann
Title: The geometry of geodesics
Additional book information: New York, Academic Press, 1955. 10+422 pp. $9.00.

Review Information:

Reviewer: William M. Boothby
Journal: Bull. Amer. Math. Soc. 63 (1957), 151-153
DOI: https://doi.org/10.1090/S0002-9904-1957-10112-8